# SDR HALA2011112800591

- Difficulty date: November 28, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,525 hours, 18,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 395 S33l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE NEAR RIVET HEAD AT BS 395, 1 INCH BELOW S33L.  DAMAGE REMOVED IAW SRM 53-00-01-2R-8 REV 88.  FASTENER REPLACED IAW SRM 51-40-02, REV 88.
